It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Beauty & Cosmetics Message Board


Beauty & Cosmetics Board Index


I take birth control for 4 years total. I have 2 kids. I am blonde with light skin. I have only white hair in this area. My friend says it looks like I have a soda stain. Why all of a sudden do I have a mustache? I use Clarins cover up. I will not leave the house with out it. I can still see discolaration after applying. No one would be able to see unless looking for discoloration. It is very dark with out cover up. Everyone can tell. HELP!
[QUOTE=carisa77;3596237]I take birth control for 4 years total. I have 2 kids. I am blonde with light skin. I have only white hair in this area. My friend says it looks like I have a soda stain. Why all of a sudden do I have a mustache? I use Clarins cover up. I will not leave the house with out it. I can still see discolaration after applying. No one would be able to see unless looking for discoloration. It is very dark with out cover up. Everyone can tell. HELP![/QUOTE]

I have read and heard many times that birth control causes this. I don't know why but if you look it up on the BC board you will find lots of women with the same problem.
I took BC for a couple of years and got a bit of discoloration but it's not obvious at all so it might just be me overanalyzing it.

I've heard conflicting info on this. Some people say that if you stop taking bc the problem gets better, but others say that it doesn't make a difference. I'm not sure, but if I were you I'd ask the doctor who prescribes your BC.





All times are GMT -7. The time now is 06:31 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!